

IBUPROFEN, TAB 200MG (100/BT 12BT/CS) | Quantity - 1x CS
IBUPROFEN, TAB 200MG (100/BT 12BT/CS)
Pain Relief Geri-Care® 200 mg Strength Ibuprofen Tablet 100 per Bottle
* Relieves pain associated with head and toothaches, menstrual cramps and minor injuries such as sprains and strains
* 200 mg of ibuprofen per tablet
* Compare to active ingredient in Advil – a registered trademark of Haleon.
* There are 100 ibuprofen tablets in a bottle.
Product Information
Product Information
Shipping & Returns
Shipping & Returns
Description
IBUPROFEN, TAB 200MG (100/BT 12BT/CS)
Pain Relief Geri-Care® 200 mg Strength Ibuprofen Tablet 100 per Bottle
* Relieves pain associated with head and toothaches, menstrual cramps and minor injuries such as sprains and strains
* 200 mg of ibuprofen per tablet
* Compare to active ingredient in Advil – a registered trademark of Haleon.
* There are 100 ibuprofen tablets in a bottle.


















